Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 15, NWS Miami, FL

May 25, 2023Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at May 25, 2023, 3:37 PM EDT for Palm Beach County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2023, 3:37 PM EDT (19:37 UTC)
Expired
May 25, 2023, 4:00 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 114 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WFUS52 KMFL 251937
TORMFL
FLC099-252000-
/O.NEW.KMFL.TO.W.0015.230525T1937Z-230525T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
337 PM EDT Thu May 25 2023

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Central Palm Beach County in southeastern Florida...

* Until 400 PM EDT.
    
* At 336 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Lion Country Safari Park, or near Wellington,
  moving northeast at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Wellington, Royal Palm Beach, Lion Country Safari Park, Loxahatchee
  Groves and Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2654 8032 2662 8047 2679 8039 2670 8020
TIME...MOT...LOC 1936Z 215DEG 9KT 2665 8035 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CWC
1 follow-up statement
404 
WWUS52 KMFL 251959
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
359 PM EDT Thu May 25 2023

FLC099-252008-
/O.EXP.KMFL.TO.W.0015.000000T0000Z-230525T2000Z/
Palm Beach FL-
359 PM EDT Thu May 25 2023

...THE TORNADO WARNING FOR CENTRAL PALM BEACH COUNTY WILL EXPIRE AT
400 PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However hail, gusty winds and heavy rain are still 
possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2654 8032 2662 8047 2679 8039 2670 8020
TIME...MOT...LOC 1958Z 215DEG 9KT 2669 8032 

$$

RAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at May 25, 3:09 PM EDT, 28 minutes earlier.

Area forecast discussion, May 25, 3:09 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Miami FL
309 PM EDT Thu May 25 2023

...New SHORT TERM, MARINE, BEACHES...
...Strong to Severe Storms Possible This Afternoon/Evening with
Locally Heavy Rainfall...

.SHORT TERM...
(Rest of today through Friday)
Issued at 303 PM EDT Thu May 25 2023

Another active afternoon and evening in South Florida, with
scattered to numerous showers and thunderstorms, primarily over the
interior and east coast metro. While conditions are not as favorable
as yesterday, there is still potential for strong to severe
thunderstorms to develop. The 12Z MFL sounding this morning showed
sufficient shear (20kts) and instability (forecast >2000 MLCAPE), as
well as cool mid level temps (-10.5C at 500mb, 13.4kft FZL) courtesy
of an upper level trough that stretches from the Southeast US across
the FL Peninsula. Storm motions today will be quiet slow, especially
along the east coast metro, so the primary threat with any storms
today will be heavy rainfall leading to localized flooding.
Additionally, the strongest storms may be capable of producing
damaging wind gusts and small hail. Convective activity will
gradually taper off through the evening, but there will still be
some showers and a thunderstorms or two around through midnight.

On Friday, the broad surface low over South FL will drift into the
western Atlantic and will likely begin to intensify as it sits just
downstream of the aforementioned upper level trough. With continued
southwesterly flow, modeled PWATs are holding in the 1.6-1.8 inch
range into Friday afternoon which will (once again) support an
active afternoon and evening of showers and thunderstorms. Guidance
was showing a significant cool-down of upper level temps (-11 to -13
C) for Friday earlier this week but this appears to have backed off,
and the cooler temps will be displaced significantly to the north.
This should limit the extent of strong thunderstorms, although a few
still could become strong with small hail and gusty winds,
especially around the Lake Okeechobee region.

High temperatures will be in the upper 80s to lower 90s with
overnight lows in the upper 60s for interior areas and low-mid 70s
for coastal areas.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 344 AM EDT Thu May 25 2023

Heading into the weekend, the upper level cutoff low likely will
linger across the Southeast and keep South Florida in a
westerly-southwesterly regime through the weekend while the
surface low deepens across the western Atlantic waters off the
coast of Georgia. This will favor scattered afternoon sea breeze
driven showers and thunderstorms across portions of the interior
and eastern metro areas each day. Some guidance is showing a chance
for mid-upper level dry air to reach the area on Saturday and Sunday
and this could potentially limit coverage somewhat although it seems
there will be enough lower-level moisture to support at least a few
showers and thunderstorms each day, especially on Saturday.

For the new work-week, the surface low will move into the southeast
states with the upper level feature beginning to weaken and push
eastward into the open Atlantic by late Monday. Much lower rain
chances expected for Monday afternoon as some drier air finally
moves in, although there will likely still be enough moisture to
support a few sea - breeze driven thunderstorms in the afternoon
and evening. Tuesday should be mainly dry across the area as a
reinforcing shot of dry air filters in behind the departing upper
level feature.

Temperatures across the area will remain hot through the long term
period. Highs will likely be reaching the lower 90s and heat indices
in the upper 90s each day. The evenings will remain warm, with lows
dropping to the low 70s along the East coast and mid 60s in the
interior.

&&

.AVIATION...
(18Z TAFS)
Issued at 1202 PM EDT Thu May 25 2023

Scattered to numerous showers and thunderstorms will bring
periods of reduced vis and low cigs this afternoon and early
evening, primarily to east coast terminals. SSW to SSE flow around
10 kt through the evening, with a more westerly component over
APF with Gulf breezes. After 02Z, thunderstorm threat lowers, and
winds become light and variable. Another round of scattered to
numerous showers and thunderstorms expected on Friday afternoon
and evening.

&&

.MARINE...
Issued at 303 PM EDT Thu May 25 2023

South to southwesterly flow will prevail across Atlantic waters
today with northwesterly flow across Gulf waters. Low seas will
dominate outside of the Gulf Stream, with 2-3 feet within the
current. Atlantic seas will be on the rise, to potentially hazardous
levels, as a swell builds in from the north. Showers and storms
expected each day through the weekend, which may result in locally
hazardous seas and winds.

&&

.BEACHES...
Issued at 303 PM EDT Thu May 25 2023

Onshore flow will result in a moderate rip current risk for the
Atlantic beaches today. Rip current risk will increase the next
couple of days across Palm Beach County beaches due to an increasing
NE swell, with moderate rip risks along the other Atlantic beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  87  72  87 /  60  90  60  50
West Kendall     70  88  69  88 /  50  80  60  50
Opa-Locka        71  88  71  87 /  60  90  60  50
Homestead        71  87  70  87 /  60  80  70  50
Fort Lauderdale  73  86  71  85 /  70  90  70  50
N Ft Lauderdale  73  87  71  86 /  60  80  70  50
Pembroke Pines   71  88  71  87 /  60  90  60  50
West Palm Beach  70  86  69  86 /  60  90  60  50
Boca Raton       72  87  70  87 /  60  90  70  50
Naples           71  87  70  87 /  60  80  60  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Culver
LONG TERM....Rizzuto
AVIATION...Culver
Hazardous weather outlook, May 25, 9:24 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
924 AM EDT Thu May 25 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
261330-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
924 AM EDT Thu May 25 2023

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

...Strong to Severe Thunderstorms This Afternoon & Evening...
...Moderate Risk of Rip Currents for All Atlantic Beaches...

.DAY ONE...Today and tonight.

Thunderstorms: Numerous strong to severe thunderstorms are likely
this afternoon and evening across interior and eastern portions of
the area. The main hazards will be locally heavy rainfall, gusty
winds, small hail, and lightning.

Flooding: Heavy rainfall within showers and thunderstorms could lead
to localized flooding in the low lying and poor drainage areas
today.

Rip Currents: There is a moderate risk of rip currents for the
Atlantic beaches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An elevated risk of rip currents is likely to continue for the rest
of this week, mainly along the Palm Beaches. The risk of rip
currents will increase across all east coast beaches heading into
the upcoming holiday weekend.

Showers and storms will remain fairly widespread through the end of
the week. Periods of heavy rain will be possible and could lead to
localized flooding concerns especially across the east coast metro
areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, May 25, 2:09 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             2 WNW NORTH MIAMI       25.91N 80.21W
05/25/2023  E0.25 INCH       MIAMI-DADE         FL   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A VIDEO OF PEA SIZE
            HAIL NEAR THE GOLDEN GLADES INTERCHANGE.

&&

MOLLEDA
Special weather statement, May 25, 2:09 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
209 PM EDT Thu May 25 2023

FLZ070-071-073-251900-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
209 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 300 PM EDT...

At 209 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 9 miles
southwest of Intersection Alligator Alley And Miami Canal, or 23
miles west of Pembroke Pines, moving northeast at 10 mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Mile Marker 30 On Alligator Alley, East Toll Gate On Alligator Alley,
Intersection I-75 And U.S. 27, Intersection Alligator Alley And Miami
Canal and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2591 8063 2602 8088 2625 8080 2624 8057
      2615 8044
TIME...MOT...LOC 1809Z 207DEG 8KT 2605 8072

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CWC
Local storm report, May 25, 2:32 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EDT THU MAY 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             1 WNW COOPER CITY       26.07N 80.29W
05/25/2023  E0.88 INCH       BROWARD            FL   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA OF NICKEL
            SIZE HAIL IN COOPER CITY NEAR GRIFFIN AND
            HIATUS ROADS.

&&

MOLLEDA
Special weather statement, May 25, 2:37 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
237 PM EDT Thu May 25 2023

FLZ066-067-070>072-251915-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
237 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of east central
Collier, Broward and southwestern Palm Beach Counties through 315 PM
EDT...

At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Mile
Marker 30 On Alligator Alley, or 13 miles west of Sunrise, moving
northeast at 10 mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Pembroke Pines, Coral Springs, Sunrise, Tamarac, Weston, Parkland,
Intersection I-75 And U.S. 27, Miccosukee Service Plaza, Mile Marker
30 On Alligator Alley, Intersection Alligator Alley And Miami Canal,
Miccosukee Indian Reservation, East Toll Gate On Alligator Alley,
Loxahatchee NWR, Markham Park and West Broward Rec. Area On Alligator
Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2599 8043 2617 8099 2638 8085 2647 8053
      2648 8033 2623 8027
TIME...MOT...LOC 1836Z 225DEG 10KT 2617 8052

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, May 25, 3:01 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Thu May 25 2023

FLZ066-067-070-251945-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
301 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of northeastern
Collier, southeastern Hendry and western Palm Beach Counties through
345 PM EDT...

At 301 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Hendry
Correctional, or 19 miles east of Immokalee, moving northeast at 10
mph.

HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Hendry Correctional and Big Cypress Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2616 8099 2628 8134 2660 8114 2648 8079
TIME...MOT...LOC 1901Z 212DEG 9KT 2633 8112

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, May 25, 3:06 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Thu May 25 2023

FLZ067-068-168-251945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
306 PM EDT Thu May 25 2023

...A strong thunderstorm will impact portions of eastern Palm Beach
County through 345 PM EDT...

At 306 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Loxahatchee NWR, or 10 miles southwest of Wellington, moving
northeast at 15 mph.

HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Wellington, Greenacres, Royal Palm Beach, Palm
Springs, Haverhill, Cloud Lake, Loxahatchee NWR, Palm Beach
International Airport, Golden Lakes, Loxahatchee Groves, Lion Country
Safari Park, Gun Club Estates, Royal Palm Estates, Lake Belvedere
Estates, The Acreage, Lake Clarke Shores, Glen Ridge, Aberdeen and
Plantation Mobile Home Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2640 8028 2646 8050 2683 8037 2668 8006
TIME...MOT...LOC 1906Z 211DEG 13KT 2653 8035

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:43 PM EDTSpecial Weather StatementMFLBroward32 min
May 25, 12:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
May 25, 12:58 PM EDTSpecial Weather StatementMFLMonroe32 min
May 25, 1:23 PM EDTSpecial Weather StatementMFLBroward37 min
May 25, 1:31 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
May 25, 1:46 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min
May 25, 1:51 PM EDTSpecial Weather StatementMFLBroward24 min
May 25, 1:53 PM EDTSpecial Marine WarningMFL97 min
May 25, 1:53 PM EDTSpecial Weather StatementMFLBroward37 min
May 25, 1:56 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade34 min
May 25, 2:02 PM EDTSpecial Weather StatementMFLCollier43 min
May 25, 2:06 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
May 25, 2:09 PM EDTSpecial Weather StatementMFLBroward51 min
May 25, 2:12 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 25, 2:37 PM EDTSpecial Weather StatementMFLBroward38 min
May 25, 3:01 PM EDTSpecial Weather StatementMFLHendry44 min
May 25, 3:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min
May 25, 3:28 PM EDTSevere Thunderstorm WarningMFLPalm Beach32 min
May 25, 3:48 PM EDTSpecial Weather StatementMFLHendry42 min
May 25, 3:56 PM EDTSpecial Weather StatementMFLGlades34 min
May 25, 4:00 PM EDTSpecial Weather StatementMFLPalm Beach45 min
May 25, 4:02 PM EDTSpecial Weather StatementMFLGlades28 min
May 25, 4:06 PM EDTAreal Flood AdvisoryMFLPalm Beach114 min
May 25, 4:11 PM EDTSpecial Marine WarningMFL64 min
May 25, 4:16 PM EDTSpecial Marine WarningMFL59 min
May 25, 4:19 PM EDTSevere Thunderstorm WarningMFLPalm Beach26 min
May 25, 4:28 PM EDTSpecial Weather StatementMFLGlades, Hendry47 min
May 25, 4:28 PM EDTSpecial Weather StatementMFLGlades32 min
May 25, 4:45 PM EDTSpecial Weather StatementMFLPalm Beach30 min
May 25, 5:15 PM EDTSpecial Weather StatementMFLGlades30 min
May 25, 7:08 PM EDTSpecial Weather StatementMFLCollier52 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.